# SDR SWAA2024082628872

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8852Q
- Make and model: Boeing 737-8
- Aircraft serial: 67497
- Aircraft time: 4,717 hours, 2,695 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL HAS A VERTICAL CRACK ON THE FORWARD SIDE.<[01] R&R RH HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL REF. AMM 53-31-31.
